Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 34, NWS New Orleans, LA

June 19, 2021

NWS New Orleans, LA issued this small craft advisory at Jun 19, 2021, 10:15 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2021, 10:15 AM CDT (15:15 UTC)
Expired
Jun 20, 2021, 3:32 AM CDT
In force
17 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

585 
WHUS74 KLIX 191515
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
1015 AM CDT Sat Jun 19 2021

GMZ530-550-552-570-572-192315-
/O.CAN.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/
/O.NEW.KLIX.SC.Y.0034.210619T1515Z-210620T1200Z/
Lake Pontchartrain and Lake Maurepas-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
1015 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 40 kt and 
  seas 6 to 9 ft.

* WHERE...Lake Pontchartrain and Lake Maurepas, Coastal Waters 
  from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, 
  Coastal waters from the Southwest Pass of the Mississippi 
  River to Port Fourchon Louisiana out 20 NM, Coastal waters 
  from Port Fourchon Louisiana to Lower Atchafalaya River LA 
  from 20 to 60 NM and Coastal waters from Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ532-534-536-538-555-557-575-577-192315-
/O.CON.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/
Mississippi Sound-Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
1015 AM CDT Sat Jun 19 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...Winds 30 to 40 kt with gusts up to 50 kt and seas 7 to 
  12 ft.

* WHERE...All of the tidal lakes, sounds, and open Gulf waters.

* WHEN...Tropical Storm force winds through Saturday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
4 follow-up statements
904 
WHUS74 KLIX 191800
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
100 PM CDT Sat Jun 19 2021

GMZ534-200200-
/O.CAN.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/
/O.EXA.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/
Lake Borgne-
100 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt.

* WHERE...Lake Borgne.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ532-536-538-555-557-575-577-200200-
/O.CON.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/
/O.EXB.KLIX.SC.Y.0034.210620T0000Z-210620T1200Z/
Mississippi Sound-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
100 PM CDT Sat Jun 19 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT SUNDAY...

* WHAT...For the Tropical Storm Warning, south winds 20 to 30 kt 
  with gusts up to 40 kt and seas 9 to 14 ft. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  35 kt and seas 6 to 9 ft expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...For the Tropical Storm Warning, till 7 PM. For the Small
  Craft Advisory, from 7 PM this evening to 7 AM CDT Sunday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ530-550-552-570-572-200200-
/O.CON.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/
Lake Pontchartrain and Lake Maurepas-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
100 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 40 kt and 
  seas 6 to 9 ft.

* WHERE...Lake Pontchartrain and Lake Maurepas, Coastal Waters 
  from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, 
  Coastal waters from the Southwest Pass of the Mississippi 
  River to Port Fourchon Louisiana out 20 NM, Coastal waters 
  from Port Fourchon Louisiana to Lower Atchafalaya River LA 
  from 20 to 60 NM and Coastal waters from Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
367 
WHUS74 KLIX 192059
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
359 PM CDT Sat Jun 19 2021

GMZ532-536-538-555-557-575-577-200500-
/O.CAN.KLIX.TR.W.1003.000000T0000Z-000000T0000Z/
/O.EXT.KLIX.SC.Y.0034.210619T2059Z-210620T1200Z/
Mississippi Sound-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
359 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Small Craft Advisory, southwest winds 15 to 25 kt with 
  gusts up to 35 kt and seas 6 to 9 ft expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-534-550-552-570-572-200500-
/O.CON.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/
Lake Pontchartrain and Lake Maurepas-Lake Borgne-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
359 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 40 kt and 
  seas 6 to 9 ft.

* WHERE...Lake Pontchartrain and Lake Maurepas, Coastal Waters 
  from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm, 
  Coastal waters from the Southwest Pass of the Mississippi 
  River to Port Fourchon Louisiana out 20 NM, Coastal waters 
  from Port Fourchon Louisiana to Lower Atchafalaya River LA 
  from 20 to 60 NM and Coastal waters from Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
590 
WHUS74 KLIX 200235
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
935 PM CDT Sat Jun 19 2021

GMZ530-534-550-552-570-572-200345-
/O.CAN.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/
Lake Pontchartrain and Lake Maurepas-Lake Borgne-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
935 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below advisory levels. However, small
craft should continue to exericise caution in these areas due to
winds of 15 to 20 knots and seas of up to 6 feet.

$$

GMZ532-536-538-555-557-575-577-201045-
/O.CON.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/
Mississippi Sound-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
935 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...All of the sounds and the open Gulf waters east of the
  Southwest Pass of the Mississippi River. 

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
807 
WHUS74 KLIX 200832
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
332 AM CDT Sun Jun 20 2021

GMZ532-536-538-555-557-575-577-200945-
/O.CAN.KLIX.SC.Y.0034.000000T0000Z-210620T1200Z/
Mississippi Sound-Chandeleur Sound-Breton Sound-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
332 AM CDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have subsided to 15 to 18 knots across most of the coastal
waters. Small craft should continue to exercise caution today. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 5:33 AM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jun 19, 5:33 AM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
533 AM CDT Sat Jun 19 2021

.SHORT TERM...

Delayed AFD issuance due to ongoing weather.

Tropical Storm Claudette will continue to move northeast today and
gradually weaken. Expect many of the headlines to be lowered or
cancelled in the next 12 hours. Certainly expect to be able to
drop the Tornado Watch and probably Flash Flood Watch by mid
morning over coastal Mississippi. Probably will also be able to
drop significant portion of coastal flood products as well.

Airmass will remain moist and unstable through at least the
daytime hours today, and could still see isolated to scattered
showers/and storms to develop. Heavy rain is certainly possible,
but organized heavy rain isn't anticipated.

As we get away from Claudette's circulation, onshore flow will
return, and moisture levels will still be high enough for diurnal
thunderstorm development Sunday and Monday afternoons. Troughing
over the Great Lakes will push a front toward the area early in
the week, but remain north of the CWA.

Blended guidance favors the ECMWF (warmer solution) on high
temperatures.

&&

.LONG TERM...

Upper ridging to the west of the area never really makes enough
inroads to dry us out completely, but by the end of the week,
areal coverage of diurnal convection may diminish to 20-30%.
Temperatures during the medium and long range are likely to be
within a few degrees of seasonal norms, and have accepted blended
solution.

&&

.AVIATION...

Most terminals currently with MVFR to IFR ceilings, and brief IFR
visibilities as rain bands move across the terminals. Wind impacts
should be diminishing over the next few hours, but there will be
potential for thunderstorm development this afternoon. Once we get
beyond sunset tonight, expect to see improvement to VFR for at
least a few hours. There will be a threat of low ceilings
developing toward sunrise, especially in areas that have received
a lot of rain over the last 24 hours.

&&

.MARINE...

When Tropical Storm Warnings eventually get lowered later today,
expect they will get replaced with Small Craft Advisories and/or
Small Craft Exercise Caution headlines for much of the waters.
Don't really expect conditions to totally relax until about
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  85  72  89  74 /  70  20  50  20
BTR  88  75  89  76 /  50  20  60  20
ASD  87  75  88  76 /  70  40  70  30
MSY  88  77  89  78 /  50  30  70  30
GPT  86  75  87  78 /  70  60  60  40
PQL  84  74  87  75 /  90  70  70  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ049-050-056>061-063>070-072-
     075>078.

     Coastal Flood Warning until 7 PM CDT this evening for LAZ064-
     066>070-076-078.

     Coastal Flood Advisory until 7 PM CDT this evening for LAZ049-
     050-058-060-061-072-075-077.

     Wind Advisory until 1 PM CDT this afternoon for LAZ036-037-039-
     046>048-071.

GM...Tropical Storm Warning for GMZ530-532-534-536-538-550-552-555-
     557-570-572-575-577.

MS...Tropical Storm Warning for MSZ080>082.

     Coastal Flood Warning until 7 PM CDT this evening for MSZ080>082.

     Flash Flood Watch through Sunday morning for MSZ077-080>082.

     Wind Advisory until 1 PM CDT this afternoon for MSZ069>071-077.

GM...Tropical Storm Warning for GMZ532-534-536-538-550-552-555-557-
     570-572-575-577.

&&

In the hours before

Local storm report, Jun 19, 5:49 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
549 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      PASCAGOULA              30.38N 88.50W
06/19/2021                   JACKSON            MS   LAW ENFORCEMENT

            NUMEROUS STREETS IMPASSABLE ACROSS JACKSON
            COUNTY. AT LEAST 2 RESCUES OF PERSONS
            STRANDED IN FLOODED VEHICLES.

&&

TE
Local storm report, Jun 19, 6:27 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
627 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      4 NNW GULFPORT          30.44N 89.08W
06/19/2021                   HARRISON           MS   BROADCAST MEDIA

            FLASH FLOODING REPORTED AT THE PALM
            APARTMENTS IN GULFPORT.

&&

LIX
Local storm report, Jun 19, 7:03 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
703 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     FLOOD            2 WNW BILOXI            30.41N 88.91W
06/18/2021                   HARRISON           MS   PUBLIC

            MINOR FLOODING NEAR BILOXI.

&&

LIX
Local storm report, Jun 19, 7:04 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     FLASH FLOOD      3 NE SLIDELL            30.30N 89.75W
06/19/2021                   ST. TAMMANY        LA   PUBLIC

            NUMEROUS STREETS IMPASSIBLE AND HIGH WATER
            RESCUES OCCURRING.

&&

LIX
Local storm report, Jun 19, 7:06 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
706 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      2 E LACOMBE             30.31N 89.90W
06/18/2021                   ST. TAMMANY        LA   PUBLIC

            STREET FLOODING LEADING TO VEHICLES STALLING
            AND BEING STRANDED.

&&

LIX
Local storm report, Jun 19, 9:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
956 AM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND DMG     1 NE PASS CHRISTIAN     30.33N 89.23W
06/19/2021                   HARRISON           MS   EMERGENCY MNGR

            ROOF DAMAGE TO HOUSE ON DEBBIE STREET. TIME
            ESTIMATED FROM RADAR.

&&

JRK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:15 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard101 min
Jun 18, 8:28 PM CDTSpecial Marine WarningLIX32 min
Jun 18, 8:45 PM CDTSpecial Weather StatementLIXSaint Bernard30 min
Jun 18, 9:02 PM CDTSpecial Weather StatementLIXSaint Bernard28 min
Jun 18, 9:24 PM CDTSpecial Marine WarningLIX21 min
Jun 18, 9:32 PM CDTSpecial Weather StatementLIXSaint Bernard13 min
Jun 18, 9:33 PM CDTSpecial Marine WarningLIX28 min
Jun 18, 9:41 PM CDTSpecial Marine WarningLIX34 min
Jun 18, 9:52 PM CDTAreal Flood AdvisoryLIXSaint Tammany30 min
Jun 18, 10:12 PM CDTSpecial Marine WarningLIX33 min
Jun 18, 10:22 PM CDTFlash Flood WarningLIXSaint Tammany5 hr
Jun 18, 10:28 PM CDTSpecial Marine WarningLIX32 min
Jun 18, 10:56 PM CDTSpecial Marine WarningLIX64 min
Jun 18, 10:59 PM CDTSpecial Marine WarningLIX31 min
Jun 18, 11:16 PM CDTSpecial Marine WarningLIX44 min
Jun 18, 11:40 PM CDTAreal Flood AdvisoryLIXSaint Tammany64 min
Jun 18, 11:41 PM CDTSpecial Marine WarningLIX19 min
Jun 18, 11:43 PM CDTSpecial Marine WarningLIX32 min
Jun 18, 11:46 PM CDTTornado WarningLIXSaint Tammany14 min
Jun 19, 12:04 AM CDTSpecial Marine WarningLIX26 min
Jun 19, 12:26 AM CDTSpecial Marine WarningLIX64 min
Jun 19, 12:32 AM CDTSpecial Marine WarningLIX58 min
Jun 19, 12:44 AM CDTFlash Flood WarningLIXSaint Tammany4 hr
Jun 19, 12:52 AM CDTAreal Flood AdvisoryLIXWashington4 hr
Jun 19, 1:14 AM CDTSpecial Weather StatementLIXSaint Bernard46 min
Jun 19, 1:17 AM CDTSpecial Marine WarningLIX13 min
Jun 19, 1:30 AM CDTSpecial Marine WarningLIX45 min
Jun 19, 1:47 AM CDTSpecial Marine WarningLIX58 min
Jun 19, 2:09 AM CDTSpecial Marine WarningLIX36 min
Jun 19, 2:27 AM CDTSpecial Marine WarningLIX33 min
Jun 19, 2:33 AM CDTSpecial Weather StatementLIXSaint John the Baptist27 min
Jun 19, 3:26 AM CDTSpecial Marine WarningLIX64 min
Jun 18, 11:23 PM CDTTornado WarningLIXHancock, Harrison22 min
Jun 18, 11:39 PM CDTTornado WarningLIXHarrison, Jackson9 min
Jun 19, 12:37 AM CDTTornado WarningLIXHancock, Harrison23 min
Jun 19, 12:53 AM CDTTornado WarningLIXHarrison8 min
Jun 19, 1:52 AM CDTFlash Flood WarningLIXPearl River4 hr
Jun 19, 2:56 AM CDTRiver Flood WarningLIXHancock41 hr
Jun 19, 3:37 AM CDTFlash Flood WarningLIXJackson4 hr
Jun 19, 5:08 AM CDTTornado WarningLIXJackson37 min

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.